# SDR MWEA99333

- Difficulty date: June 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47133
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Chafed
- Location: Cabin
- Stage of operation: CR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE EN ROUTE, THE EMERGENCY CABIN LIGHTS ILLUMINATED EMERGENCY LIGHTS ARM AND CHARGE CIRCUIT BREAKER WAS POPPED BUT DID RESET.  REPAIRED CHAFFED WIRE ABOVE RIGHT LAV.
